我们的网站为什么显示成这样?

可能因为您的浏览器不支持样式,您可以更新您的浏览器到最新版本,以获取对此功能的支持,访问下面的网站,获取关于浏览器的信息:

|Table of Contents|

序半群半直积的I-正则性(PDF)

《南京林业大学学报(自然科学版)》[ISSN:1000-2006/CN:32-1161/S]

Issue:
2004年04期
Page:
34-38
Column:
研究论文
publishdate:
1900-01-01

Article Info:/Info

Title:
I-regularirty of Semidirect Product of Ordered Semigroups
Article ID:
1000-2006(2004)04-0034-05
Author(s):
SHI Xiao-ping~(12)XU Yong-ping~1ZHAO Hua~3
1.Nanjing Forestry University,Nanjing 210037,China;2.Nanjing University,Nanjing 210093,China; 3.PLA University of Science and Technology,Nanjing 210101,China
Keywords:
I-regular semigroupI-inverse semigroupSemidirect productWreath product
Classification number :
O152.7
DOI:
10.3969/j.jssn.1000-2006.2004.04.008
Document Code:
A
Abstract:
It is an important method to construct and study semigroups by the semidirect product and wreath product of two semigroups.At present,there are many reports in the semidirect product and wreath product of semigroups(without ordered relation),but there are few references in the semidirect product and wreath product of ordered semigroups.I-regular and I-inverse semigroups are two important classes ordered semigroups as a generalization of regular and inverse semigroups.In this paper,the semidirect product of two pomonoids are introduced,and necessary and sufficient condition are determined for the semidirect product of two ordered monoids to be I-regular and I-inverse semigroup,as an application in wreath product,main theorems in reference \ and \ are obtained.

References

-

Last Update: 1900-01-01